# SDR CA970709010

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172K
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 7120 · Engine Mount Section
- Part: Rail
- Part number: 05131323
- Condition: Cracked
- Location: Bolt Hole
- Part time: 15,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, IT WAS DISCOVERED THAT THE LEFT HAND ENGINE RAIL WAS CRACKED.  P/N 0513132-3 STRINGER ASSY IN THE FUSELAGE FRONT SECTION WAS REPLACED.  THE ENGINE RAIL WAS CRACKED AROUND THE ENGINE MOUNT BOLT HOLE.
